| Model Number |
2H8671 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).The device is pending further evaluation.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the micron filter of a clearlink system non-dehp extension set had a broken membrane.This issue was discovered while compounding a drug dose.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h3, h4, and h6.H11: the device was received for evaluation.A visual inspection was performed, and it was noted that the membrane of the filter was damaged.The reported condition was verified.The cause of the reported condition was improper manual assembly (excess solvent or improper assembly method) during manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Correction: d4 (update udi).Additional information: d4 (expiration date: update to n/a), e4, g2 (add source), h10.Should additional relevant information become available, a supplemental report will be submitted.